# SDR CA970610007

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727225
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Fitting
- Condition: Worn Threads
- Location: Oil Filter
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) #1 ENGINE LOST OIL QUANTITY IN FLIGHT AND WAS SHUTDOWN. POST FLIGHT INSPECTION FOUND THE LP 6 FITTING NEAR THE OIL PRESSURE FILTER HOUSING WAS LEAKING DUE TO WORN THREADS. A HELI COIL REPAIR WAS ACCOMPLISHED. THE AIRCRAFT WAS GROUND RUN AND RETURNED TO SERVICE.
